Higher Specht polynomials

Hirofumi Yamada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)177-188
Number of pages12
JournalHiroshima Mathematical Journal
Volume27
Issue number1
Publication statusPublished - 1997

Cite this

Yamada, H. (1997). Higher Specht polynomials. Hiroshima Mathematical Journal, 27(1), 177-188.

Higher Specht polynomials. / Yamada, Hirofumi.

In: Hiroshima Mathematical Journal, Vol. 27, No. 1, 1997, p. 177-188.

Research output: Contribution to journalArticle

Yamada, H 1997, 'Higher Specht polynomials', Hiroshima Mathematical Journal, vol. 27, no. 1, pp. 177-188.
Yamada, Hirofumi. / Higher Specht polynomials. In: Hiroshima Mathematical Journal. 1997 ; Vol. 27, No. 1. pp. 177-188.
@article{23f33113094c4720ab0f5271304056d6,
title = "Higher Specht polynomials",
author = "Hirofumi Yamada",
year = "1997",
language = "English",
volume = "27",
pages = "177--188",
journal = "Hiroshima Mathematical Journal",
number = "1",

}

TY - JOUR

T1 - Higher Specht polynomials

AU - Yamada, Hirofumi

PY - 1997

Y1 - 1997

M3 - Article

VL - 27

SP - 177

EP - 188

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

IS - 1

ER -